free webpage hit counter

Baby was nearly diagnosed with leprosy, then ‘the doctors made a stunning discovery’!

by Jessica
573 views

According to the 25-year-old mom, Savannah, her 2-year-old son, Boaz, was nearly diagnosed with leprosy after his skin became addicted to a ‘cream prescribed by a doctor’.

The mother told the doctors that she first applied the cream when her son was just four months old because he had mild eczema and continued treatment for more than a year unknowingly causing further harm.

The boy’s skin became so irritated from the cream that he was bedbound for weeks at a time and had to wear socks on his hands so he wouldn’t scratch his sensitive skin.

The baby’s skin has developed a painful response to the steroidal eczema cream. When Savannah took the boy off of eczema cream about six months ago, weeping sores and scabs began appearing all over his tiny body.

The eczema cream was causing the boy’s skin to become sensitive to other topical creams, so Savannah had no choice but to stop giving the medication.

And while she was able to find a doctor who prescribed steroidal eczema cream that didn’t cause her son this much pain when quitting his irritated skin is still healing.

In an effort to warn others who may be facing eczema, Savannah is sharing her son’s story. “It can happen to anybody, and it’s really scary because I know you want your children healthy, but at what cost?

I feel like this was done on purpose – maybe not by the doctor who prescribed the eczema cream – but it happened for a reason,” she said to Fox News.

Now that Boaz is in remission, his skin condition has notably improved since he stopped using eczema cream. In the future, Savannah says she will be far more cautious when selecting treatments for her child while they are pregnant.

“I feel like I’m going to look for a more holistic approach because the eczema cream has been scientifically proven as something that can cause damage,” she stated.

“So why is it ok? Why does my son have to go through this?” After the boy ceased using steroid medication, he was diagnosed with Topical Steroid Withdrawal (TSW) which can occur weeks or even months later.

“It was so stressful because we didn’t know much about Topical Steroid Withdraw, also we didn’t know what was going to happen, whether he would recover or lose his life,” stated Savannah.

“We had to tape socks to his hands because he was constantly scratching. It was like chronic itchiness, and there were open sores

Related Posts